prialt had horrible side effects for me... confusion,paranoia, irritability, fits of rage, did not feel comfortable in my own skin. the prialt has been out of the pump 3 weeks now, but still not feeling myself. alot of the confusion still there and just do not feel right, and now am having a hard time catching my breath and bec oming winded easily. could I still be experiencing side effects from the drug prialt? and could the shortness of breath be a part of that. It is reallt starting to concern me. Thank you.
15 Oct 2011
I also had problems with the prialt just from the trials, even when we reduced it. My doctor switched to dilaudid (sp?) and the pump was put in a week ago... I am still in equivalent pain but they keep saying we have to GO SLOW. I want to get this show on the road. He talks about adding prialt later... no thank you!!!
29 Apr 2012
I have no idea what to do. Doctor wants me to try this drug but I have not seen too many people that are happy with it/
i do not want have to go through some messed up problems because of this drug and then have to wait to get back on pain med's instead of being in pain for god knows how long
16 Oct 2012
dixon go on google and read all about prialt or ziconidine. this is hapining to me afer a yr of high dosage and being so sick burning skin and icy knifs or icikles feeling and elecricution the worst pain of my entire lif now they are starting the prialt AGAIN on a lower dosage same side effects no pain relief this is torure.I am having this pump after 4 back surgeries, 2 neurostimulators that faild and as a last resort I tried the pump it is not working on my Arachnoiditis, my sciatic nerv and the spinal crd nervs are inflamed and glued togeter.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
4 months I have a rxn where I seem a bit out of it and then slee for long periods of time. When awake I sometimes have halucinations. I am extremely ...
6 answers • 24 Sep 2010
... I have never experienced delusional rage/anger when drinking since taking Lexapro. I have always been the fun, humorous person... I have been ...
2 answers • 27 Sep 2011
I had taken prialt about 7 years ago and at that time they were giving high doses. I had a terrible?
... reaction. now my doctor says they are starting out at much lower amounts and is going to once again start me on Prialt after we wean me off the ...
3 answers • 29 Apr 2012
Postmenopausal Symptoms - Need some advice after being on Gildess FE 1/20 for 3 month , starting to?
... have some bad side effects. clay-colored stools, confusion, pain in my right arm and legs also extreme weakness on my right side arm and leg. ...
1 answer • 7 Dec 2013
Okay so i have been on birth control for almost 2 months now. I'm 4 days away from my inactive pills where I'll start my period. I've ...
1 answer • 29 Sep 2014